# SDR ASAA2020031832460

- Difficulty date: March 15, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 45,256 hours, 13,579 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 90004213
- Part serial: 3859
- Condition: Defective
- Location: Te Flap
- Part time: 45,256 hours, 13,579 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED @ FLAPS 15 TAKEOFF PRIOR 1ST OFFICER CALLING 80 KTS DUE TO A MOMENTARY TAKEOFF WARNING CHIRP. AFTER CLEARING RUNWAY AND DOING AN AFTER LANDING FLOW THE FLAPS SPLIT BETWEEN 12 AND 15 DEGREES WITH THE FLAP HANDLE IN THE UP POSITION. ABOUT FIVE MINUTES LATER THE FLAPS CONTINUED TO UP. GROUNDED - YES. COMPLIED WITH FSEU BITE B737-800 FIM 27-51 TASK 801 FOUND FAULT CODES FLAP #1 SKEW AND FLAP #1 SKEW CON. INSPECTED SKEW #1 SENSOR CONNECTOR FOR PIN SECURITY AND CLEANED. INSPECTED FLAP INDICATOR FOR PIN SECURITY AND CLEANED. UNABLE TO OPERATE FLAPS WITH HYDRAULICS. VERIFIED DEFECT. FLAPS LOCKED OUT, FSEU LOGGED #1 SKEW SENSOR REF B737-800 WDM 27-53-21, ACCOMPLISHED WIRE CHECKS BETWEEN FSEU AND #1 SKEW SENSOR NO DEFECTS. REMOVED AND REPLACED #1 SKEW SENSOR CONNECTOR REF WDM 27-53-21. OPS CHECK PASSED. REF B737-800 AMM 27-59-01 REPLACED #2 SKEW SENSOR. OPS NORMAL.
